# SDR DALA2025071805419

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 79,590 hours, 37,706 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3253 - ATB - DUE TO LOSS OF THE GREEN HYDRAULIC SYSTEM SHORTLY AFTER TAKE-OFF.   FOUND BROKEN HYDRAULIC LINE AT RH MLG LOCKSTAY ACTUATOR SWIVEL FITTING. MAINTENANCE IN PROGRESS. (LP: 7283138)
